Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 252, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Aug 7, 2009, 2:46 AM PDT. It took effect at Aug 7, 2009, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2009, 2:46 AM PDT (09:46 UTC)
- In effect from
- Aug 7, 2009, 3:00 PM PDT
- Expired
- Aug 8, 2009, 2:52 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
669 WHUS76 KLOX 070946 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 246 AM PDT FRI AUG 7 2009 PZZ650-071800- /O.CAN.KLOX.SC.Y.0251.000000T0000Z-090807T1000Z/ /O.NEW.KLOX.SC.Y.0252.090807T2200Z-090808T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 246 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. WEST TO NORTHWEST WINDS WILL DEVELOP TO BETWEEN 15 TO 25 MPH LATE THIS AFTERNOON WITH GUSTS TO 30 KNOTS THIS EVENING. STRONGEST GUSTS WILL OCCUR IN THE WESTERN PORTION. WINDS WILL DIMINISH SOME AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-071100- /O.CAN.KLOX.SC.Y.0251.000000T0000Z-090807T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 246 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ670-071800- /O.EXA.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 246 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT INTO EARLY SATURDAY MORNING. IT IS POSSIBLE THAT WINDS MAY WEAKEN SOME AROUND SUNRISE AND THROUGH THE LATE MORNING...BUT WIND WILL INCREASE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-071800- /O.EXT.KLOX.SC.Y.0251.000000T0000Z-090807T2200Z/ /O.NEW.KLOX.GL.A.0015.090807T2200Z-090808T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 246 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS WILL BE POSSIBLE IN THE VICINITY OF POINT CONCEPTION TO SAN NICOLAS ISLAND. IT IS POSSIBLE THAT WINDS MAY WEAKEN SOME AROUND SUNRISE AND THROUGH THE LATE THIS MORNING...BUT WILL INCREASE ONCE AGAIN BY LATE MORNING OR EARLY AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ KAPLAN
4 follow-up statements
746 WHUS76 KLOX 071627 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 927 AM PDT FRI AUG 7 2009 PZZ673-676-080030- /O.CON.KLOX.SC.Y.0251.000000T0000Z-090807T2200Z/ /O.UPG.KLOX.GL.A.0015.090807T2200Z-090808T1000Z/ /O.NEW.KLOX.GL.W.0022.090807T2200Z-090808T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 927 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS WILL BE LIKELY IN THE VICINITY OF POINT CONCEPTION TO SAN NICOLAS ISLAND. WINDS WILL PEAK LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-080030- /O.CON.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 927 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT INTO EARLY SATURDAY MORNING. IT IS POSSIBLE THAT WINDS MAY WEAKEN SOME AROUND SUNRISE AND THROUGH THE LATE MORNING...BUT WIND WILL INCREASE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-080030- /O.CON.KLOX.SC.Y.0252.090807T2200Z-090808T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 927 AM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. WEST TO NORTHWEST WINDS WILL DEVELOP TO BETWEEN 15 TO 25 KT LATE THIS AFTERNOON WITH GUSTS TO 30 KNOTS THIS EVENING. STRONGEST GUSTS WILL OCCUR IN THE WESTERN PORTION. WINDS WILL DIMINISH SOME AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
690 WHUS76 KLOX 072127 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 227 PM PDT FRI AUG 7 2009 PZZ673-676-080530- /O.CAN.KLOX.SC.Y.0251.000000T0000Z-090807T2200Z/ /O.CON.KLOX.GL.W.0022.090807T2200Z-090808T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 227 PM PDT FRI AUG 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTHWEST WINDS 20 TO 30 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS WILL BE LIKELY IN THE VICINITY OF POINT CONCEPTION TO SAN NICOLAS ISLAND. WINDS WILL PEAK LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-080530- /O.CON.KLOX.SC.Y.0252.090807T2200Z-090808T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 227 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. WEST TO NORTHWEST WINDS WILL DEVELOP TO BETWEEN 15 TO 25 KT LATE THIS AFTERNOON WITH GUSTS TO 30 KNOTS THIS EVENING. STRONGEST GUSTS WILL OCCUR IN THE WESTERN PORTION. WINDS WILL DIMINISH SOME AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-080530- /O.CON.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 227 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
927 WHUS76 KLOX 080401 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 PM PDT FRI AUG 7 2009 PZZ673-081215- /O.CAN.KLOX.GL.W.0022.000000T0000Z-090808T1000Z/ /O.EXB.KLOX.SC.Y.0251.000000T0000Z-090809T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 901 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-081000- /O.CAN.KLOX.GL.W.0022.000000T0000Z-090808T1000Z/ /O.EXA.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 901 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-081000- /O.CON.KLOX.SC.Y.0252.000000T0000Z-090808T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 901 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE UNTIL LATE TONIGHT. STRONGEST GUSTS WILL OCCUR IN THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-081000- /O.CON.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 901 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
144 WHUS76 KLOX 080952 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 252 AM PDT SAT AUG 8 2009 PZZ676-081800- /O.CAN.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/ /O.NEW.KLOX.SC.Y.0253.090808T2200Z-090809T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 252 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE THROUGH EARLY THIS MORNING. THERE WILL BE SOME LOCAL GUSTS TO 25 KNOTS THIS AFTERNOON...WITH INCREASING WINDS 15 TO 25 KNOTS LATE THIS AFTERNOON WITH LOCAL GUSTS TO 30 KNOTS NW OF SAN NICOLAS ISLAND. THIS WILL PERSIST THROUGH EARLY SUNDAY MORNING...THEN WINDS WILL DIMINISH BEFORE DAYBREAK SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-081100- /O.CAN.KLOX.SC.Y.0252.000000T0000Z-090808T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 252 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST TO NORTHWEST WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY LEVELS EARLIER THIS EVENING. WEST TO NORTHWEST WINDS SHOULD DEVELOP ONCE AGAIN THIS AFTERNOON...BUT REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS WITH GENERALLY 10 TO 20 KNOTS. $$ PZZ670-081800- /O.EXT.KLOX.SC.Y.0251.000000T0000Z-090809T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 252 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. STRONGEST NEAR POINT ARGUELLO. THERE WILL BE A SLIGHT DECREASE IN WINDS EARLY THIS MORNING...BUT SHOULD PICK UP WITH INTENSITY BY LATE MORNING INTO EARLY AFTERNOON HOURS. STRONGEST GUSTS TO 30 KNOTS SHOULD OCCUR THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-081800- /O.CON.KLOX.SC.Y.0251.000000T0000Z-090809T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 252 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. STRONGEST NEAR POINT CONCEPTION TO THE CHANNEL ISLANDS. THERE WILL BE A SLIGHT DECREASE IN WINDS EARLY THIS MORNING...BUT SHOULD PICK UP WITH INTENSITY BY LATE MORNING INTO EARLY AFTERNOON HOURS. STRONGEST GUSTS TO 30 KNOTS SHOULD OCCUR THIS EVENING. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 6, 11:00 PM PDT, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 6, 11:00 PM PDT, 3 hours 46 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1100 PM PDT THU AUG 6 2009 ...UPDATED AVIATION SECTION... .SYNOPSIS... THE UPPER LOW IS MOVING EAST OVER CALIFORNIA WITH COOLER TEMPERATURES EVERYWHERE OVER THE NEXT FEW DAYS AND A SLOW RETURN TO THE NIGHT THROUGH MORNING LOW CLOUDS AND FOG. TEMPERATURES WILL WARM UP NEXT WEEK AS ANOTHER RIDGE FORMS OVER THE SOUTHWEST. && .SHORT TERM (TONIGHT-SUN)...MARINE LAYER CLOUDS RATHER SPARSE OVER THE REGION THIS EVENING AND WERE CONFINED TO A FEW PATCHES ALONG THE CENTRAL COAST AND ALSO OVER THE VTU COUNTY COASTAL PLAIN. AT THIS TIME DIFFICULT TO SAY HOW ORGANIZED THE MARINE LAYER WILL BECOME OVERNIGHT...ALTHO A WEAK EDDY IS EXPECTED TO DEVELOP OVER THE SOCAL BIGHT LATER TONIGHT WHICH MAY HELP LOW CLOUDS TO DEVELOP AND EXPAND ALONG THE L.A. COAST AND PERSIST OVER THE VTU COAST. THE LOW CLOUDS ON THE CENTRAL COAST SHOULD EXPAND SOME OVERNIGHT AS WELL. OTHERWISE MOSTLY CLEAR SKIES SHOULD PREVAIL ACROSS THE REGION TONIGHT. GUSTY WINDS IN THE ANTELOPE VALLEY WILL GRADUALLY SUBSIDE OVERNIGHT. GUSTY NW TO N CANYON WINDS SHOULD AFFECT THE SBA S COAST AND MOUNTAINS TONIGHT...WITH A WIND ADVISORY CONTINUING. A BROAD UPPER LEVEL TROUGH IS EXPECTED TO LINGER OVER CENTRAL AND SRN CA FRI THRU SAT. THE UPPER TROF WILL THEN WEAKEN FOR SUN AS AN UPPER LEVEL RIDGE BUILDS OFF THE CA COAST. DRY WEATHER IS EXPECTED TO CONTINUE ACROSS THE FORECAST AREA THRU SUN. SOME MARINE LAYER CLOUDS SHOULD AFFECT THE CENTRAL COAST NIGHT AND MORNING HOURS THRU THE PERIOD. IT LOOKS LIKE MARINE LAYER CLOUDS MAY GET BETTER ORGANIZED AND EXPAND ALONG THE VTU/L.A. COUNTY COASTAL AREAS AND INTO SOME OF THE ADJACENT VALLEYS BY FRI NIGHT AND CONTINUE NIGHT AND MORNING HOURS INTO SUN. OTHERWISE MOSTLY CLEAR SKIES FOR THE MOST PART SHOULD PREVAIL THRU THE WEEKEND. GUSTY SW WINDS SHOULD AFFECT THE ANTELOPE VALLEY FRI AFTERNOON AND EVENING AS THE GOOD ONSHORE FLOW CONTINUES. GUSTY NW TO N CANYON WINDS SHOULD AFFECT THE SBA S COAST AND MOUNTAINS AGAIN FRI EVENING AS WELL. TEMPS ARE FORECAST TO SLOWLY WARM TO NEAR OR SLIGHTLY ABOVE NORMAL BY SAT...AND TO SEVERAL DEGREES ABOVE NORMAL FOR MANY AREAS AWAY FROM THE COAST ON SUN. ...FROM PREVIOUS DISCUSSION... .LONG TERM (MON-THU)...NEXT WEEK SHOULD CONTINUE THE GRADUAL WARMUP EACH DAY...AS THE BATTERED RIDGE TO THE EAST STAGGERS BACK OVER THE SOUTHWEST AND MERGES WITH THE RIDGE OFF THE COAST. THE BIG WARMING DAY LOOKS TO BE TUESDAY...AS THE RIDGE REALLY ASSERTS ITSELF AND ONSHORE GRADS WEAKEN A SMIDGE. WE WILL ALSO HAVE SOME SOUTHERLY FLOW ALOFT STARTING ON WED...WHICH MAY PULL UP MOISTURE FROM THE SOUTH...BUT THIS DETAIL IS A BIT DEEP INTO THE FORECAST HAT TO PULL OUT JUST YET. && .AVIATION...07/0600Z. VFR CONDITIONS ARE EXPECTED AT ALL INLAND TERMINALS THROUGHOUT THE PERIOD...EXCEPT FOR A SLIGHT CHANCE OF IFR CONDITIONS AFTER 11Z TONIGHT. AT COASTAL TERMINALS...TERMINALS WILL LIKELY BOUNCE BETWEEN VFR AND IFR TO LOWER MVFR THROUGH 08Z TONIGHT...THEN IFR TO MVFR CONDITIONS WILL LIKELY BECOME MORE PREDOMINANT THROUGH 13Z. VFR CONDITIONS SHOULD REDEVELOP BETWEEN 15Z AND 20Z FRIDAY...WITH LOS ANGELES COUNTY TERMINALS LIKELY CLEARING TOWARDS THE LATTER PART. KLAX...VFR CONDITIONS WILL PERSIST THROUGH 07Z TONIGHT...THEN MVFR CONDITIONS WILL PUSH INTO THE KLAX AREA BETWEEN 08Z AND 09Z TONIGHT. THERE IS A 30 PERCENT CHANCE THAT CONDITIONS COULD ONSET AS IFR...BUT IFR CONDITIONS WILL LIKELY ONLY PERSIST THROUGH THE FIRST HOUR TO 90 MINUTES. MVFR CONDITIONS SHOULD BECOME PREDOMINANT AFTER 10Z...WITH VFR CONDITIONS NOT DEVELOPING UNTIL 17Z...OR 21Z AT THE LATEST. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD...EXCEPT FOR A 20 PERCENT CHANCE IFR TO MVFR CONDITIONS BETWEEN 11Z AND 16Z FRIDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SIRARD/KITTELL AVIATION...HALL SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Aug 6, 8:54 PM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 854 PM PDT THU AUG 6 2009 CAZ034>041-044>046-051>054-059-087-088-547-548-071300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 854 PM PDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT STRONG WINDS WILL AFFECT SOUTHERN SANTA BARBARA COUNTY TONIGHT. THE GAVIOTA PASS WILL BE ESPECIALLY VULNERABLE TO THESE WINDS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY STRONG WINDS WILL AFFECT SOUTHERN SANTA BARBARA COUNTY THROUGH MID MORNING FRIDAY...WITH A POSSIBLE RETURN FRIDAY AFTERNOON AND NIGHT. THE GAVIOTA PASS WILL BE ESPECIALLY VULNERABLE TO THESE WINDS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:46 AM PDT | Gale Watch | LOX | 7 hr | |
| Aug 7, 9:27 AM PDT | Gale Warning | LOX | 12 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.